Volume 5, Issue 3
Exterior Problem for the Three-dimensional Euler Equations

Zhang Pingwen

DOI:

J. Part. Diff. Eq.,5(1992),pp.85-96

Published online: 1992-05

Preview Full PDF 0 325
Export citation
  • Abstract

A priori estimates for the exterior initial boundary value problems of the Euler equations are considered. The existence and uniqueness of a local solution is proved.

  • Keywords

Exterior problem Euler equations

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

  • BibTex
  • RIS
  • TXT
@Article{JPDE-5-85, author = {Zhang Pingwen}, title = {Exterior Problem for the Three-dimensional Euler Equations}, journal = {Journal of Partial Differential Equations}, year = {1992}, volume = {5}, number = {3}, pages = {85--96}, abstract = { A priori estimates for the exterior initial boundary value problems of the Euler equations are considered. The existence and uniqueness of a local solution is proved.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5747.html} }
TY - JOUR T1 - Exterior Problem for the Three-dimensional Euler Equations AU - Zhang Pingwen JO - Journal of Partial Differential Equations VL - 3 SP - 85 EP - 96 PY - 1992 DA - 1992/05 SN - 5 DO - http://dor.org/ UR - https://global-sci.org/intro/jpde/5747.html KW - Exterior problem KW - Euler equations AB - A priori estimates for the exterior initial boundary value problems of the Euler equations are considered. The existence and uniqueness of a local solution is proved.
Zhang Pingwen. (1970). Exterior Problem for the Three-dimensional Euler Equations. Journal of Partial Differential Equations. 5 (3). 85-96. doi:
Copy to clipboard
The citation has been copied to your clipboard